Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2009, том 14, выпуск 4-5, страницы 535–540 (Mi rcd997)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Proceedings of GDIS 2008, Belgrade

Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox

V. V. Kozlov

V. A. Steklov Mathematical Institute of RAS, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: The Poincaré model for dynamics of a collisionless gas in a rectangular parallelepiped with mirror walls is considered. The question on smoothing of the density and the temperature of this gas and conditions for the monotone growth of the coarse-grained entropy are discussed. All these effects provide a new insight of the classical paradox of mixing of gases.

Ключевые слова: collisionless gas, coarse-grained entropy, Gibbs paradox

DOI: https://doi.org/10.1134/S1560354709040091


Реферативные базы данных:

Тип публикации: Статья
MSC: 37A60, 60K35, 70H05, 82B30, 40A99
Поступила в редакцию: 06.06.2009
Принята в печать:03.07.2009
Язык публикации: английский

Образец цитирования: V. V. Kozlov, “Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox”, Regul. Chaotic Dyn., 14:4-5 (2009), 535–540

Цитирование в формате AMSBIB
\RBibitem{Koz09}
\by V. V. Kozlov
\paper Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox
\jour Regul. Chaotic Dyn.
\yr 2009
\vol 14
\issue 4-5
\pages 535--540
\mathnet{http://mi.mathnet.ru/rcd997}
\crossref{https://doi.org/10.1134/S1560354709040091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2551875}
\zmath{https://zbmath.org/?q=an:1229.82092}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd997
  • http://mi.mathnet.ru/rus/rcd/v14/i4/p535

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. П. Маслов, Т. В. Маслова, “Неограниченная теория вероятностей и ее приложения”, Теория вероятн. и ее примен., 57:3 (2012), 471–498  mathnet  crossref  mathscinet  elib; V. P. Maslov, T. V. Maslova, “Unbounded probability theory and its applications”, Theory Probab. Appl., 57:3 (2013), 444–467  crossref  isi  elib
  • Просмотров:
    Эта страница:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021